# SDR 98ZZZX215

- Difficulty date: November 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N555GB
- Make and model: Swrngn SA227AT
- Aircraft serial: AT439B
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 2621126906
- Condition: Shattered
- Location: Rt Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALB/ROC - WHILE IN CRUISE, THE COPILOT'S OUTER FRONT WINDSHIELD SHATTERED AND A LOUD 'POP' WAS HEARD.  THE CRACKS WERE LARGE AND DID NOT BEGIN IN ANY CENTRALIZED AREA AND THE INNER PANE WAS STILL INTACT.  THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT AND NO EMERGENCY WAS DECLARED.  MAINTENANCE INSPECTED THE AIRCRAFT AND IT WAS FOUND SAFE FOR A FERRY FLIGHT TO SAT FOR REPAIRS.  MAINTENANCE AT SAT REMOVED AND REPLACED THE RIGHT WINDSHIELD AND THE HEAT OPERATIONS CHECK WAS GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.
